My child takes 40mg of vyvanse and since she has started breathing really hard off of it. But when she don't take it she still breaths hard. is this a side effect of it?
As being a mother of 3 grown children in my opinon, I would not wait to call a doctor and wait for them to take there time in getting her in to see them, If it were me, I would take her to the er and have that heavy/hard breathing checked out a.s.a.p. like now, but that is me... hope all is well with your child, but please don't wait, get her help now... GOD BLESS.
I know someone who's teen had a very similar problem on vyvanse. The solution was to wean(never cold turkey) off of vyvanse and find something more mild that will work. Fun Fact: Vyvanse has taken over as one of the most abused drugs in its class, leaving Ritalin in the dirt. Think about this when there's doc's out there ready to just prescribe teens this drug in high doses without trying other meds or combinations of meds. Get highly involved in your teens medical management and get second and third opinions. By the way, the example I used above barely escaped with their life after a vyvanse overdose!
Hi, my son is 11 and he's been on Vyvanse for about a month now. He has mild asthma. I've been reading on this because he's been having asthma attacks almost every night now for the past 2 weeks, which is unusual for him (usually only happens once or twice a year). Although it does not talk about asthma issues in Vyvanse side effects, I strongly believe his attacts are related to Vyvanse.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - My 6 year old daughter's dr just prescribed vyvanse for her adhd yesterday, I gave it?
Posted 1 Apr 2010 • 2 answers
Posted 8 Apr 2013 • 2 answers
I have noticed since I've been on amphetamines for my attention deficit disorder that I have become?
Posted 4 Mar 2015 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 6 Jul 2017 • 3 answers